Lithuanian Mathematical Journal

, Volume 16, Issue 2, pp 236–243 | Cite as

Interpolation of meromorphic functions

  • R. L. Sandler


Meromorphic Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    J. M. Whittaker, “A theorem on meromorphic functions,” Proc. London Math. Soc.,40, 255–272 (1935).Google Scholar
  2. 2.
    A. A. Gol'dberg and I. V. Ostrovskii, The Distribution of Values of Meromorphic Functions [in Russian], Moscow (1970).Google Scholar
  3. 3.
    B. J. Levin, Distribution of Zeros of Entire Functions, Am. Math. Soc. (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • R. L. Sandler

There are no affiliations available

Personalised recommendations